# SDR FDEA201204241543

- Difficulty date: April 24, 2012
- Submitted: April 24, 2012
- Operation: Air carrier
- Aircraft: N656FE
- Make and model: Airbus A300 F4-605R
- Aircraft serial: 745
- Aircraft time: 25,635 hours, 13,364 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Bracket
- Part number: A5378198422800
- Condition: Corroded
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MAIN DECK CARGO FLOOR THRUST BRACKET BETWEEN FR26 & FR27 UPPER SURFACE CORRODED 4 SQUARE INCHES BETWEEN SEAT TRACKS 2R & 3R. REMOVED FASTENERS TO FOM IAW FSRM 51-40-21. REMOVED CORROSION IAW FSRM 51-74-10.  FOUND CORROSION BLENDED OUT AREA, OUT OF TOLERANCE IAW ABS5044, PG 5.  FABRICATED THRUST PLATE IAW DWG A53781984.  R & R THRUST PLATE IAW FSRM 51-72-10. REPROTECTED AREAS AND PART IAW FSRM 51-74-10.
